# SDR 97ZZZX4478

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N551MS
- Make and model: Beech E-90
- Aircraft serial: LW113
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Condition: Seam Leak
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW PMA FUEL TANK IN AIRCRAFT.  TANK STARTED LEAKING FROM A SEAM IN THE TANK.  SUBMITTER STATED THIS IS THE SECOND OCCURRENCE.  REPLACED CELL WITH ANOTHER CELL.
